Three Commuting, Unital, Completely Positive Maps that have no Minimal Dilation

Orr Moshe Shalit, Michael Skeide

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

In this note we prove that there exist at least two examples of three commuting, unital, completely positive maps that have no dilation on a type I factor, and no minimal dilation on any von Neumann algebra.

Original languageEnglish
Pages (from-to)55-63
Number of pages9
JournalIntegral Equations and Operator Theory
Volume71
Issue number1
DOIs
StatePublished - 1 Sep 2011
Externally publishedYes

Keywords

  • Semigroups of completely positive map
  • dilation

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Three Commuting, Unital, Completely Positive Maps that have no Minimal Dilation'. Together they form a unique fingerprint.

Cite this